# SDR AALA20130921010

- Difficulty date: September 21, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 57,208 hours, 9,277 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 6H EMERGENCY LIGHT INOPERATIVE.  FOUND LOOSE CONNECTOR UNDERNEATH THE SEAT.  RECONNECTED LOOSE CONNECTOR.  OPERATIONS CHECKED NORMAL.
